# SDR AALA202408165264

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 45,373 hours, 18,984 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB, EXPERIENCED ENGINE 1 VIBRATION, NOISE THEN SHUT THE ENGINE DOWN; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT RDU.  (OPEN).
